MathSciNet Relay Station
MathSciNet bibliographic data
MR2582115 (2010k:65189) 65M32 (90C90 93B30 93C20)
Yang, Liu; Deng, Zui-Cha; Yu, Jian-Ning; Luo, Guan-Wei Optimization method for the inverse problem of reconstructing the source term in a parabolic equation. Math. Comput. Simulation 80 (2009), no. 2, 314–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement